# SDR RAIA00804020

- Difficulty date: April 20, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 23,807 hours, 20,314 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Worn
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5484 - STL - BLEED 1 LEAK MESSAGE ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED BLEED DUCT SEALS UNDER THE CARGO BAY FLOORBOARDS.  SYSTEM CHECKED GOOD.
